| Model Number |
WA22306D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the hf-resection electrode, during an unknown procedure the snare broke off.There were no reports of patient harm.
Additional Manufacturer Narrative
To date, the device has not been returned.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.It is likely occurred due to excessive force, the breakage of the electrode wire on both sides was preceded by a deformation, clearly recognizable by deformations of the electrode wire in the area of the breakage points and by the thermal stress on the two insulating hoses.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Additional information indicates the broken loop did not fall on the patient during the therapeutic endoscopic prostate resection.The procedure was completed with a new loop.